# SDR FDEA201805151238

- Difficulty date: May 15, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,598 hours, 34,848 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: ACA7016501
- Condition: Cracked
- Location: Bs 595 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 595 BULKHEAD TEE VERTICAL LEG AT LONGERON 39R HAS A .300 INCH CRACK AT THE LOWER FASTENER.  REPAIRED IAW DWG SR10530064-7013.
